Maxiclear Sinus Relief 30s

NZ$18.50
Quantity
DownUp
Add To Cart
Enquire
Maxiclear Sinus Relief 30s

MAXICLEAR Sinus Relief is pseudoephedrine-free providing relief from a blocked nose and runny nose

Common Uses

For the symptomatic treatment of blocked or runny noses.

Directions

Adults and children over 12 years: One tablet every four hours to a maximum of 6 tablets in 24 hours. Do not exceed the recommended dosage. Do not take for more than 7 days without medical advice. Do not use in children under 12 years.

Ingredients

Active: Phenylephrine hydrochloride 10 mg

Other Ingredients: Disodium edetate dehydrate, Lactose monohydrate, Magnesium stearate, Maize starch, Purified talc, Purified water, Quinoline yellow, Sodium metabisulfite, Starch

Safety

See your doctor before taking this product if you have high blood pressure, heart problems, if you are pregnant or are breastfeeding or are taking anti-depressant medication. Seek healthcare professional advice before taking Maxiclear Sinus Relief with any other medicine (including complementary medicines) intended to treat the symptoms of the common cold. Phenylephrine may cause sleeplessness in some people. Contains lactose and sodium metabisulfite.

NZ$18.50
Quantity
DownUp
Add To Cart
Enquire
NZ$18.50
Quantity
DownUp
Add To Cart
Enquire